# SDR ABXA9701727

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99193383
- Condition: Corroded
- Location: Bs 490
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL IN CEILING OF FORWARD LOWER CARGO COMPARTMENT HEAVILY CORRODED AT TWO MOUNT HOLES, STA 490.  REPLACED INTERCOSTAL IAW DC-9 SRM 51-10-4 AND 51-30-2.
